It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I took Accutane for two rounds while in high school. My skin was fine for 6 years after that, then a few months ago it went crazy and I have severe acne, cysts and all.
I had been vegan and when I stopped and went back to just vegetarian my acne got gradually worse and worse. But I hadn't been vegan for YEARS in college and no effect on my skin. Did my body get used to not having any dairy and freak out?
I'm going back to vegan and also started taking minocycline and using Retin A 3 weeks ago. Just started Yaz this week. Nothing is helping yet. Bonus--the birth control made me vomit the first day and I've had a migrane since. Could I just be going through hormonal changes making me break out again?

Not only am I getting new breakouts, but the old ones are extremely RED and not going away. I use cetaphil moisturizer and neutrogena makeup (dont even use it every day if I dont have to). I use laundry detergent for sensitive skin. What in the world is going on? Why is this happening? Any advice? Do I need to just stick it out and see if the antibiotics/birth control work? I hear it can take awhile. I don't want to go back on Accutane b/c I had so many bad side effects--major depression, chapped bleeding lips, bloody nose, joint pain, weight gain. UGH all those things are just as bad as acne. I thought at 23 years old I was in the clear! This is so incredibly frustrating and painful.
Please help!





All times are GMT -7. The time now is 07:18 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!